# SDR UPS07449427

- Difficulty date: February 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B078405
- Condition: Cracked
- Location: Lws 1349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING - 3VC FLAP I/B ACTUATOR ATTACH L/E RIB AT OLES 1349.25 CD LINK PTD AREA FOUND CRACK.  CRACK LENGTH 0.375 INCH.  LEFT WING NR 3VC FLAP I/B ACTUATOR O/B RIB AT OLES 1349.25 REPAIRED AS PER HX RS R57-42-35766, & UPS EO B747-5740-15105.
